Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 20 found articles
 
 
  Stability and stabilization of discrete-time linear compartmental switched systems via Markov chains
 
 
Title: Stability and stabilization of discrete-time linear compartmental switched systems via Markov chains
Author: Li, Zhitao
Guo, Yuqian
Gui, Weihua
Appeared in: Automatica
Paging: Volume 170 () nr. C pages p.
Year: 2024
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands